# SDR 97UAL900679

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Engine: Pwa PW2037
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Warn
- Condition: Activated
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS EQUIPMENT OVERHEAT AND STATUS MESSAGES, SUPPLY FAN AND OVERBOARD EXHAUST VALVE DISPLAYED IN NORMAL.  ALTERNATE EQUIPMENT COOLING DOES NOT CLEAR MESSAGES PER CREW.  A/C DIVERTED TO ORD UNDER AMBER ALERT.
